# SDR 2A6R2018100300000

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N418TY
- Make and model: Snias AS350B3
- Aircraft serial: 4180
- Aircraft time: 5,735 hours, 16,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21105120
- Condition: Chafed
- Location: Fuselage
- Part time: 5,735 hours, 16,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING WAS NOTED ON THE LT X FRAME P/N: 350A21-1051.20.
